VOL. 15 · NO. 2 | Spring 2003
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 15 (2), (Spring 2003) DOI: 10.35834/2003/1502000
No abstract available
Articles
Terry Goodman
Missouri J. Math. Sci. 15 (2), 74, (Spring 2003) DOI: 10.35834/2003/1502074
No abstract available
Dorothee Blum, Denise Torrey, Richard Hammack
Missouri J. Math. Sci. 15 (2), 75-81, (Spring 2003) DOI: 10.35834/2003/1502075
Y. D. Chai, Yong-Il Kim
Missouri J. Math. Sci. 15 (2), 82-93, (Spring 2003) DOI: 10.35834/2003/1502082
Daniel Cohen, Thierry Dana-Picard
Missouri J. Math. Sci. 15 (2), 94-96, (Spring 2003) DOI: 10.35834/2003/1502094
Richard P. Kubelka
Missouri J. Math. Sci. 15 (2), 97-102, (Spring 2003) DOI: 10.35834/2003/1502097
No abstract available
Erkki Mäkinen, Jarmo Siltaneva
Missouri J. Math. Sci. 15 (2), 103-109, (Spring 2003) DOI: 10.35834/2003/1502103
Badih Ghusayni
Missouri J. Math. Sci. 15 (2), 110-128, (Spring 2003) DOI: 10.35834/2003/1502110
Amir M. Rahimi
Missouri J. Math. Sci. 15 (2), 129-139, (Spring 2003) DOI: 10.35834/2003/1502129
Thomas Dence
Missouri J. Math. Sci. 15 (2), 140-141, (Spring 2003) DOI: 10.35834/2003/1502140
No abstract available
News
Missouri J. Math. Sci. 15 (2), 142-143, (Spring 2003) DOI: 10.35834/2003/1502142
No abstract available
Back to Top